# SDR SIMA20151005007

- Difficulty date: October 5, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 32,198 hours, 23,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER LIGHT STRIPS 3, 5 & 7 BROKEN.  R & R RT EMER LIGHT STRIPS IAW AMM 33-51-01 & ETN -CR-33-004.
